jon aaronson
jon aaronson
Підтверджена електронна адреса в tauex.tau.ac.il - Домашня сторінка
Назва
Посилання
Посилання
Рік
An introduction to infinite ergodic theory
J Aaronson
American Mathematical Soc., 1997
9201997
Ergodic theory for Markov fibred systems and parabolic rational maps
J Aaronson, M Denker, M Urbański
Transactions of the American Mathematical Society 337 (2), 495-548, 1993
2451993
Local limit theorems for partial sums of stationary sequences generated by Gibbs–Markov maps
J Aaronson, M Denker
Stochastics and Dynamics 1 (02), 193-237, 2001
1872001
The asymptotic distributional behaviour of transformations preserving infinite measures
J Aaronson
Journal d’analyse mathématique 39 (1), 203-234, 1981
1061981
Ergodic theory for inner functions of the upper half plane
J Aaronson
Annales de l'IHP Probabilités et statistiques 14 (3), 233-253, 1978
741978
Strong laws for 𝐿-and 𝑢-statistics
J Aaronson, R Burton, H Dehling, D Gilat, T Hill, B Weiss
Transactions of the American Mathematical Society 348 (7), 2845-2866, 1996
721996
Random -Expansions
J Aaronson
The Annals of Probability 14 (3), 1037-1057, 1986
701986
Rational ergodicity and a metric invariant for Markov shifts
J Aaronson
Israel Journal of Mathematics 27 (2), 93-123, 1977
551977
L∞ eigenvalues and L2 spectra of non-singular transformations
J Aaronson, M Nadkarni
Proceedings of the London Mathematical Society 3 (3), 538-570, 1987
541987
On the ergodic theory of non-integrable functions and infinite measure spaces
J Aaronson
Israel Journal of Mathematics 27 (2), 163-173, 1977
521977
An algebraic construction of a class of one-dependent processes
J Aaronson, D Gilat, M Keane, V de Valk
The annals of probability, 128-143, 1989
491989
Characteristic functions of random variables attracted to 1-stable laws
J Aaronson, M Denker
Annals of probability, 399-415, 1998
441998
Invariant measures and asymptotics for some skew products
J Aaronson, H Nakada, O Sarig, R Solomyak
Israel Journal of Mathematics 128 (1), 93-134, 2002
372002
The visits to zero of some deterministic random walks
J Aaronson, M Keane
Proc. London Math. Soc.(3) 44 (3), 535-553, 1982
361982
Aperiodicity of cocycles and conditional local limit theorems
J Aaronson, M Denker, O Sarig, R Zweimüller
Stochastics and Dynamics 4 (01), 31-62, 2004
342004
A local limit theorem for stationary processes in the domain of attraction of a normal distribution
J Aaronson, M Denker
Asymptotic methods in probability and statistics with applications, 215-223, 2001
342001
The Poincaré series of C\Z
J Aaronson, M Denker
Mathematisches Institut der Universität Göttingen, 1997
341997
The intrinsic normalising constants of transformations preserving infinite measures
J Aaronson
Journal d’Analyse Mathématique 49 (1), 239-270, 1987
341987
Koksma’s inequality and group extensions of Kronecker transformations
J Aaronson, M Lemańczyk, C Mauduit, H Nakada
Algorithms, Fractals, and Dynamics, 27-50, 1995
331995
On the structure of 1-dependent Markov chains
J Aaronson, D Gilat, M Keane
Journal of Theoretical Probability 5 (3), 545-561, 1992
331992
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20